International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1998 / Article

Open Access

Volume 11 |Article ID 429650 |

Pierre Le Gall, "The stationary G/G/s queue with non-identical servers", International Journal of Stochastic Analysis, vol. 11, Article ID 429650, 16 pages, 1998.

The stationary G/G/s queue with non-identical servers

Received01 Feb 1998
Revised01 Apr 1998


We extend a recently developed factorization method to the case of the G/G/s queue with non-identical servers, by presenting three simple properties which lead to a simple numerical calculation method. We compare our results with those determined by classical Markovian (phase) methods in the case of the symmetrical M/G/s queue, and for the mean queueing delay we compare with results given by traffic simulation.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.